what is going to happen if i took two 650 mg of painkillers with a glass of white wine?!
right now i just feel kind of light headed and tired
Best Answer - Chosen by Voters
Never mix medication with alcohol cause you can die.
one glass of white wine (regular glass holds ) drinking after two tablets..not a good idea, no two react the same way
contains the following alcohol
Type of wine
Sparkling Grape Juice trace < 0.1%
Wine Coolers varies 4–7%
Table Wine general varies 8-14%
Claret varies 6-10%
Shiraz varies 10-14%
Rose 8.6 10.5
White, medium 8.7 10.7
White, dry 9 11.0
Red, medium 9.4 11.5
White, sparkling 9.8 12.0
White, sweet 10.1 12.4
Barley Wine 10.2 10–15%
Cabernet, Pinot Noir varies 11–14%
Dessert Wine varies 14-20%
Zinfandels varies 17-22%
Vermouth varies 17-22%
Syrahs varies 17-23%
Port Wine varies 20%
1300 mg, total, includes the whole contents of your tablets, not 650 ( x 2) mg per tablet...of
acetaminophen by itself, useally there is another main pain killer ingrediant ,,,like propoxyphene
for your infomation
Regular strength Tylenol is 325 mg per pill. Extra strength Tylenol is 500 mg per pill. of acetaminophen
Never consume any kind of aclohol while taking a certain medicine and afterwards for a while. The Pills will not dissolve properly in your stomach with the white wine, and it will kill you or you might end up in the hospital. They would have to pump your stomach. Take it with water.
I bet you're feeling great right now, lol. You're fine, just don't do it often, it can cause your liver to bleed. And sleeping is fine too, lol. Just try to eat a healthy dinner, and drink lots of water to help balance you out. I have done it a few times with 1000mgs of motrin, not knowing it was hard on my body, and im still alive.
UUhhh...drinking with any medication is never a good idea.
DONT FALL ASLEEP! You wont wake up!
could kill you